Alert archive / Alabama / Freeze Warnings in 2021

Freeze Warning 3, NWS Huntsville, AL

April 1, 2021Franklin County, Lincoln County, Moore County, Tennessee; 11 counties in Alabama

NWS Huntsville, AL issued this freeze warning at Apr 1, 2021, 1:41 PM CDT for Franklin County, Lincoln County, Moore County, Tennessee; 11 counties in Alabama. It took effect at Apr 3, 2021, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2021, 1:41 PM CDT (18:41 UTC)
In effect from
Apr 3, 2021, 1:00 AM CDT
Expired
Apr 3, 2021, 8:43 AM CDT
In force
8 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS74 KHUN 011841
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
141 PM CDT Thu Apr 1 2021

TNZ076-096-097-020245-
/O.NEW.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
/O.CON.KHUN.FZ.W.0002.210402T0500Z-210402T1300Z/
Moore-Lincoln-Franklin TN-
Including the cities of Lynchburg, Fayetteville, Winchester, 
Sewanee, Decherd, Estill Springs, and Cowan
141 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 25 expected. For the second Freeze Warning, sub- 
  freezing temperatures as low as 29 expected.

* WHERE...Moore, Lincoln and Franklin Counties in Tennessee.

* WHEN...For the first Freeze Warning, from midnight tonight to 
  8 AM CDT Friday. For the second Freeze Warning, from 1 AM to 9 
  AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ001>010-016-020245-
/O.NEW.KHUN.FZ.A.0002.210403T0600Z-210403T1400Z/
/O.CON.KHUN.FZ.W.0002.210402T0500Z-210402T1300Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, and Cullman
141 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 27 expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 30 possible.

* WHERE...All of northern Alabama.

* WHEN...For the Freeze Warning, from midnight tonight to 8 AM 
  CDT Friday. For the Freeze Watch, from late Friday night 
  through Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
6 follow-up statements
870 
WWUS74 KHUN 020126
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
826 PM CDT Thu Apr 1 2021

TNZ076-096-097-021200-
/O.CON.KHUN.FZ.W.0002.210402T0500Z-210402T1300Z/
/O.CON.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
Moore-Lincoln-Franklin TN-
Including the cities of Lynchburg, Fayetteville, Winchester, 
Sewanee, Decherd, Estill Springs, and Cowan
826 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...For the Freeze Warning in effect for tonight, sub-
  freezing temperatures as low as 25 expected. For the Freeze
  Warning in effect Friday night into Saturday morning, sub-
  freezing temperatures as low as 29 expected.

* WHERE...Moore, Lincoln and Franklin Counties in Tennessee.

* WHEN...Midnight tonight to 8 AM CDT Friday morning, and again 
  from 1 AM to 9 AM CDT Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ001>010-016-021200-
/O.CON.KHUN.FZ.W.0002.210402T0500Z-210402T1300Z/
/O.CON.KHUN.FZ.A.0002.210403T0600Z-210403T1400Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, and Cullman
826 PM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* WHAT...For the Freeze Warning in effect for tonight, sub-
  freezing temperatures as low as 27 expected. For the Freeze
  Watch in effect for Friday night, sub-freezing temperatures as 
  low as 30 possible.

* WHERE...All of northern Alabama.

* WHEN...For the Freeze Warning, from midnight tonight to 8 AM CDT
  Friday. For the Freeze Watch, from 1 AM to 9 AM Saturday 
  morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
846 
WWUS74 KHUN 020906
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
406 AM CDT Fri Apr 2 2021

ALZ001>010-016-021800-
/O.UPG.KHUN.FZ.A.0002.210403T0600Z-210403T1400Z/
/O.EXA.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
/O.CON.KHUN.FZ.W.0002.000000T0000Z-210402T1300Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, and Cullman
406 AM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

* WHAT...Low temperatures this morning should be as cold as 27
  degrees. For Saturday morning, temperatures as low as 30 degrees
  are expected.

* WHERE...Portions of north central, northeast and northwest 
  Alabama.

* WHEN...A Freeze Warning remains in effect until 8 AM CDT this 
  morning. Another Freeze Warning will be in effect from 1 AM to 9
  AM CDT Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TNZ076-096-097-021800-
/O.CON.KHUN.FZ.W.0002.000000T0000Z-210402T1300Z/
/O.CON.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
Moore-Lincoln-Franklin TN-
Including the cities of Lynchburg, Fayetteville, Winchester, 
Sewanee, Decherd, Estill Springs, and Cowan
406 AM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...Low temperatures this morning should be as low as 25
  degrees. For Saturday morning, temperatures as low as 29 degrees
  are expected.

* WHERE...Moore, Lincoln and Franklin Counties in Tennessee.

* WHEN...A Freeze Warning remain in effect until 8 AM CDT this 
  morning. Another Freeze Warning will be in effect from 1 AM to 9
  AM CDT Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
019 
WWUS74 KHUN 021322
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
822 AM CDT Fri Apr 2 2021

ALZ001>010-016-TNZ076-096-097-022130-
/O.EXP.KHUN.FZ.W.0002.000000T0000Z-210402T1300Z/
/O.CON.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
822 AM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...All of northern Alabama and southern Middle Tennessee.

* WHEN...A Freeze Warning will be in effect from 1 AM to 9 AM CDT
  Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
705 
WWUS74 KHUN 021945
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
245 PM CDT Fri Apr 2 2021

ALZ001>010-016-TNZ076-096-097-030345-
/O.CON.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
245 PM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...All of northern Alabama and southern Middle Tennessee.

* WHEN...A Freeze Warning will be in effect from 1 AM to 9 AM 
  CDT Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
943 
WWUS74 KHUN 030147
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
847 PM CDT Fri Apr 2 2021

ALZ001>010-016-TNZ076-096-097-031400-
/O.CON.KHUN.FZ.W.0003.210403T0600Z-210403T1400Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
847 PM CDT Fri Apr 2 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures near 30 expected.

* WHERE...All of northern Alabama and southern Middle Tennessee.

* WHEN...A Freeze Warning will be in effect from 1 AM to 9 AM 
  CDT Saturday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
720 
WWUS74 KHUN 031343
NPWHUN

URGENT - WEATHER MESSAGE
National Weather Service Huntsville AL
843 AM CDT Sat Apr 3 2021

ALZ001>010-016-TNZ076-096-097-031445-
/O.CAN.KHUN.FZ.W.0003.000000T0000Z-210403T1400Z/
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
Including the cities of Florence, Muscle Shoals, Sheffield, 
Tuscumbia, Russellville, Red Bay, Moulton, Town Creek, Athens, 
Huntsville, Decatur, Albertville, Boaz, Guntersville, Arab, 
Scottsboro, Fort Payne, Rainsville, Cullman, Lynchburg, 
Fayetteville, Winchester, Sewanee, Decherd, Estill Springs, 
and Cowan
843 AM CDT Sat Apr 3 2021

...FREEZE WARNING IS CANCELLED...

Temperatures are now above freezing.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this freeze warning went out at Apr 1, 12:20 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 1, 12:20 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
1220 PM CDT Thu Apr 1 2021

.UPDATE...
For 18Z TAFS.

&&

.NEAR TERM...(Rest of Today)
Issued at 925 AM CDT Thu Apr 1 2021

Northerly winds helped keep temperatures up a few degrees more than
the models forecast this morning, but we did start out near freezing
in many locations. Now that the sun is up, temperatures are already
up around 40 degrees. The cold air mass in place in combination with
the northerly winds re-enforcing the cold temperatures will make
temperatures struggle to reach 50 degrees this afternoon despite the
sunshine today.

.SHORT TERM...(Tonight through Saturday)
Issued at 207 AM CDT Thu Apr 1 2021

Winds should begin to subside this evening as the surface high moves
closer. This will set the stage for ideal radiational cooling
conditions tonight with light winds, clear skies, and the dry
atmosphere. Temperatures will drop rather quickly overnight with lows
down in the mid to upper 20s by daybreak. A freeze watch/warning has
been issues for the entire forecast area. The freeze watch will be
upgraded to a warning in later forecast issuances. The warmest
guidance suggests that temperatures will be below freezing for the
entire forecast area on Friday morning.

The heart of the cold air advection will shift to the north and east
on Friday. However, northerly winds in the low-levels will keep
temperatures on the cold side with highs only climbing into the low
to mid 50s. The surface high will shift to the east Friday night into
Saturday morning and will be located across the southern and central
Appalachians. Due to this, overnight lows will be a bit warmer but
still down in the upper 20s to low 30s. Frost/Freeze products will
likely be needed again for Saturday morning.

Southwesterly flow will return on Saturday as the low-level ridge
shifts to the east. Additionally, upper level heights will be on the
increase as the trough exits to the east and ridging builds in from
the west. Due to this, temperatures will continue to moderate with
highs in the low 60s.

.LONG TERM...(Saturday night through Wednesday)
Issued at 207 AM CDT Thu Apr 1 2021

The moderating temperature trend will continue into the long-term
forecast period as well as the dry forecast. Northwesterly flow will
feature throughout the long-term forecast period with a rather
stagnant upper level pattern. Troughing will exist to the east with
a ridge slowly expanding from the west.

The surface high will be located across the Appalachians Saturday
night into Sunday morning but will be weakening. There could be
enough radiational cooling to see some patchy frost in a few
locations. Expect the most likely locations would be the sheltered
valleys of northeast Alabama. Easter should be a pleasant day with
dry conditions forecast. Temperatures will start out in the mid 30s
to low 40s but will warm quickly with highs in the upper 60s to low
70s. This moderating trend will continue with highs on Monday and
Tuesday climbing into the mid to upper 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1220 PM CDT Thu Apr 1 2021

VFR conditions expected to continue through the end of the TAF
period. Gusty northerly winds this afternoon will calm down this
evening into late tonight.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning from midnight tonight to 8 AM CDT Friday for
     ALZ001>010-016.

TN...Freeze Warning from midnight tonight to 8 AM CDT Friday for TNZ076-
     096-097.

&&

NEAR TERM...McCoy
SHORT TERM...MA
LONG TERM...MA
AVIATION...McCoy

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Apr 1, 7:30 AM CDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
730 AM CDT Thu Apr 1 2021

ALZ001>010-016-TNZ076-096-097-012230-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
730 AM CDT Thu Apr 1 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
FRIDAY...

This Hazardous Weather Outlook is for north central Alabama,
northeast Alabama, northwest Alabama and southern middle Tennessee.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
not anticipated at this time.

In the hours before

Local storm report, Apr 1, 10:05 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1005 AM CDT THU APR 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     FLASH FLOOD      LYNCHBURG               35.29N 86.36W
03/31/2021                   MOORE              TN   EMERGENCY MNGR

            SEVERAL REPORTS OF ROADS CLOSED IN MOORE
            COUNTY TENNESSEE FROM FLOODING INCLUDING
            HIGHWAY 129.

0700 AM     FLASH FLOOD      5 W WINCHESTER          35.18N 86.19W
03/31/2021                   FRANKLIN           TN   EMERGENCY MNGR

            WATER COVERING HIGHWAY 50 AT OWLS HOLLOW
            ROAD.

0700 AM     FLASH FLOOD      1 ENE DECHERD           35.21N 86.08W
03/31/2021                   FRANKLIN           TN   EMERGENCY MNGR

            WATER COVERING NORTH 2ND STREET AND MILL
            STREET. ROADS IMPASSIBLE.

0745 AM     FLASH FLOOD      7 NE WOODVILLE          34.68N 86.19W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            APPROXIMATELY 6 INCHES OF WATER COVERING
            COUNTY ROAD 30 IN MULTIPLE LOCATIONS,
            INCLUDING COUNTY ROAD 119.

0750 AM     FLASH FLOOD      3 W HOLLYWOOD           34.72N 86.03W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            APPROXIMATELY 6 TO 8 INCHES OF WATER
            COVERING COUNTY ROAD 105 NEAR COUNTY ROAD
            21.

1232 PM     FLASH FLOOD      1 ENE STEVENSON         34.87N 85.82W
03/31/2021                   JACKSON            AL   EMERGENCY MNGR

            OLD MOUNT CARMEL ROAD HAS BEEN CLOSED DUE TO
            FLASH FLOODING.

1100 PM     HEAVY RAIN       7 NW ESTILL SPRINGS     35.34N 86.22W
03/31/2021  M3.36 INCH       FRANKLIN           TN   CO-OP OBSERVER

            CO-OP OBSERVER STATION TULT1 2.0 S
            TULLAHOMA.

0600 AM     HEAVY RAIN       2 W WINCHESTER          35.18N 86.14W
04/01/2021  M3.51 INCH       FRANKLIN           TN   COCORAHS

            COCORAHS STATION TN-FK-6 WINCHESTER 1.6 W.

0700 AM     HEAVY RAIN       1 NNW LYNCHBURG         35.30N 86.36W
04/01/2021  M4.02 INCH       MOORE              TN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LYCT1 LYNCHBURG.

0700 AM     HEAVY RAIN       7 WNW UNION GROVE       34.42N 86.57W
04/01/2021  M3.83 INCH       MARSHALL           AL   COCORAHS

            COCORAHS STATION AL-MS-20 UNION GROVE 7.2
            WNW.

0700 AM     HEAVY RAIN       1 WNW LYNCHBURG         35.29N 86.37W
04/01/2021  M3.50 INCH       MOORE              TN   COCORAHS

            COCORAHS STATION TN-ME-1 LYNCHBURG 0.7WNW.

0700 AM     HEAVY RAIN       11 SW PETERSBURG        35.21N 86.78W
04/01/2021  M3.45 INCH       LINCOLN            TN   COCORAHS

            COCORAHS STATION TN-LC-20 FRANKEWING 4.0
            ENE.

0700 AM     HEAVY RAIN       WINCHESTER              35.19N 86.12W
04/01/2021  M3.26 INCH       FRANKLIN           TN   COCORAHS

            COCORAHS STATION TN-FK-15 WINCHESTER 0.5 W.

0843 AM     HEAVY RAIN       7 NE ESTILL SPRINGS     35.32N 86.03W
04/01/2021  M3.35 INCH       FRANKLIN           TN   MESONET

            MESONET STATION TT543 ARNOLD AIR FORCE BASE.

0845 AM     HEAVY RAIN       8 SE LYNCHBURG          35.20N 86.27W
04/01/2021  M4.25 INCH       FRANKLIN           TN   MESONET

            MESONET STATION TFDT1 7.6 SE LYNCHBURG.

0928 AM     HEAVY RAIN       3 N BRIDGEPORT          34.98N 85.72W
04/01/2021  M3.55 INCH       JACKSON            AL   MESONET

            MESONET STATION EW5703 SOUTH PITTSBURG.

&&
Local storm report, Apr 1, 10:53 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1053 AM CDT THU APR 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            3 SSE FALKVILLE         34.34N 86.89W
03/31/2021                   MORGAN             AL   FIRE DEPT/RESCUE

            FLOODING ALONG FRANCIS BRANCH ON LACON ROAD.
            A SWIFTWATER RESCUE BY FALKVILLE FIRE AND
            MORGAN COUNTY RESCUE SAVED A PERSON TRAPPED
            ON TOP OF THEIR VEHICLE IN FLOOD WATERS.

&&
Local storm report, Apr 1, 12:35 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1235 PM CDT THU APR 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     DEBRIS FLOW      1 WNW MENTONE           34.57N 85.60W
03/31/2021                   DEKALB             AL   EMERGENCY MNGR

            A LARGE PORTION OF HIGHWAY 117 BETWEEN
            TUTWILER GAP AND COOL STREET ALONG THE SIDE
            OF LOOKOUT MOUNTAIN HAS COLLAPSED. THIS HAS
            PROMPTED THE CLOSURE OF THE ROAD. THIS WAS
            DUE TO EXCESSIVE RAINFALL AND ALREADY
            SATURATED SOILS.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 1:41 PM CDTFreeze WatchHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more14 hr

Nearby

Freeze Warnings in Alabama, 2021Freeze Warnings in Tennessee, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.